# SDR UALA2012081004344

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 37,807 hours, 15,360 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE MISSING 2 RIVETS BY TRAILING EDGE.  MISSING RIVETS ARE JUST ABOVE 2 DRAIN TUBES ON SAIL TAIL.  REPLACED RIVETS.
